# SDR SWAA2025030590518

- Difficulty date: January 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA(1EA). CRACK LENGTH APPROX 1.250 INCH AT PASSENGER CABIN. 2025-94080<[01] REPLACED STUB FRAME AND FASTENER LOCATE BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;#DWG: 141A8370 SHEET: 9 REV: D AND #DWG: 141A8370 SHEET: 11 REV:D.;[02] CORRECTED ACTION 1.  REPLACED STUB FRAME AND FASTENER LOCATE BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;#DWG: 141A8370 SHEET: 9 REV: D AND #DWG: 141A8370 SHEET: 11 REV:D.  SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED STUB FRAME AND FASTENER LOCATE BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;#DWG: 141A8370 SHEET: 9 REV: D AND #DWG: 141A8370 SHEET: 11 REV:D.  SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETE AS RII.
